RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 58, Issue 3  


Indecomposable switching graph with the number of vertices $N\log_2N-\frac 94N$
M. G. Adigeyev
323
Homogeneous Riemannian manifolds of positive Ricci curvature
V. N. Berestovskii
334
Structure of subsemigroups of factor-powers of finite symmetric groups
A. G. Ganyushkin, V. S. Mazorchuk
341
Uniform polynomial approximation of entire functions on arbitrary compact sets in the complex plane
A. A. Dovgoshey
355
Lexicographic optima in the multicriteria discrete optimization problem
V. A. Emelichev, M. K. Kravtsov
365
The generalized Waring problem: A new property of positive integers
A. A. Zenkin
372
Integral invariants of the Hamilton equations
V. V. Kozlov
379
Distribution of values of linear functions and asymptotic behavior of trajectories of some dynamical systems
N. G. Moshchevitin
394
The $N^{-1}$-property of maps and Luzin's condition $(N)$
S. P. Ponomarev
411
Positive orthant scalar controllability of bilinear systems
Yu. L. Sachkov
419
Stochastic approximation of Banach-valued random variables with smooth distributions
M. O. Smolyanova
425

Brief Communications
Area-length duality and the characteristic 2-chain
S. S. Anisov
445
Some upper bounds of partial sums of a trigonometric series cannot be sharpened via lower bounds
A. S. Belov
447
A counterexample to a conjecture related to the Jacobian problem
F. Dell Accio
452
Vector version of the Matsuo–Cherednik equation for the root system $G_ 2$
M. P. Zamakhovskii, V. P. Leksin
456
An equation that arises in studying ground state solutions to semilinear elliptic equations
Ya. Sh. Il'yasov
461
The linearity of automorphism groups of relatively free groups
O. M. Mateiko, O. I. Tavgen'
465
The deficiency indices of a symmetric third-order differential operator
V. R. Mukimov, Ya. T. Sultanaev
468
Weak solutions to Burgers-type equations with nonsmooth data
V. V. Chistyakov
471
Letter to the editor
A. R. Alimov
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019